# SDR CALA2014071600945

- Difficulty date: July 16, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 53,639 hours, 18,265 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3088301
- Condition: Unknown
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOUND CREW PIREP SOMETHING HANGING FROM SLIDE.  REMOVED SLIDE FROM DOOR & ACCIDENTALLY BLOWN ON REINSTALLATION IN SHROUD.  REPLACED SLIDE ASSEMBLY R2 DOOR & REINSTALLED GIRT BAR ASSEMBLY IAW MM 25-66-01401.  SAFETY PIN REMOVED & STOWED IN POUCH.  DOOR & GIRT BAR OPERATIONS CHECKED NORMAL.
